| Model Number |
08-3201-4 |
| Medical Device Problem Code |
Chemical Problem (2893)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
A hemodialysis (hd) biomedical technician (biomed) reported to fresenius customer service that they had a lot of naturalyte with a low ph reading during pretreatment setup.Additional information was requested, however to date not provided.
Additional Manufacturer Narrative
Plant investigation: a product history review was performed.A review of the complaint management system identified 3 additional complaints related to conductivity issues with the reported lot.No complaints were identified for low ph.A review of the product inventory records for lot no.20lxac038 indicated that 2185 cases of finished product were manufactured for distribution with no noted nonconformances.After reviewing the finished product release summary, it was determined that 20lxac038 met release specifications.For the allegation of low ph, from the review that was performed on the finished product release summary, it was found that the acetic acid concentration was within specifications and the test methods used for this compound were not compromised.Ph values are not required to meet a manufacturing release specification.As of 11/12/2020 no samples were returned.Samples are not needed to confirm the allegation.Through other complaint allegations of the same issue for lots 20lxac056, 20lxac058, and 20lxac076, there were companion samples available for testing which were tested at both the oregon and irving laboratories and results were found to be conflicting.Due to the conflicting results found between the laboratories, the oregon test methods were reviewed and a deficiency was found in the test method pertaining to the sodium and potassium analyte tests.Because of the deficiency found in the test method, it was determined that lot 20lxac038 did not meet release specifications and the allegation conductivity low was confirmed.In conclusion, 20lxac038 release testing was found to be compromised due to the deficient test method.A non-conformance was opened for allegations of conductivity issues and escalated to a corrective action preventative action (capa).Based on the investigation performed, the cause of low conductivity was traced to manufacturing.
Event or Problem Description
The reported batch was one of the batches listed on a clinic notification regarding batches suspected for low conductivity issues.Although conductivity issues were not alleged, as a precaution, conductivity was investigated for this event.